# SDR SWAA2022021154078

- Difficulty date: April 19, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WAFFLE PLATE CRACKED FOR T/E PANEL 551GB JUST O/B OF #3 CANOE FAIRING. / REMOVED AND REPLACED L/H WING WAFFLE PLATE FOR T/E PANEL 551GB REF SRM 51-40-02. PRIMED AND PAINTED RIVETS REF AMM 51-21-72 AND AMM 51-21-73.
